# SDR DXTA2023062989790

- Difficulty date: June 29, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N388QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800113
- Aircraft time: 14,243 hours, 9,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FORWARD EXIT PATH LIGHT INOP BOTH IN EMERG AND AISLE MODE.  REMOVED DEFECTIVE STRIP LIGHT & INSTALLED CUSTOMER SUPPLIED NEW STRIP LIGHT. INSTALLED NEW STRIP LIGHT INTO VACANT POSITION. POWERED UP AIRCRAFT AND PERFORMED OPS CHECKS OF THE DROPPED ISLE LIGHTING.  OPS CHECKS ARE GOOD. WORK DONE IAW AMM 33-20-00.
